# SDR VTZA97251

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspped Ind
- Part number: 39948B2236
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SYR/IAD - FLT 6362 - DURING TAKEOFF AT 0728 HOURS ON 4-28-97, ABORTED TAKEOFF DUE TO NR 1 AIRSPEED INDICATOR FAILED.  AIRCRAFT WENT TO GATE AT SYR WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 AIRSPEED INDICATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
